MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNSII CON INS SZ3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GNSII CON INS SZ3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71420524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on (b)(6) 2025 due to instability of the knee.During the procedure, the implanted polyethylene insert (gnsii con ins sz3-4 11 mm) was explanted and replaced with a polyethylene insert of the same type but upsized to 15 mm.A non-significant procedural delay was noted.No additional complications or adverse outcomes were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H6: this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, after a tka surgery, a revision surgery was performed on (b)(6) 2025 due to instability of the knee.During the procedure, the gnsii con ins sz3-4 11 mm was explanted and replaced with a polyethylene insert of the same type but upsized to 15 mm.A non-significant procedural delay was noted.No additional complications or adverse outcomes were reported.Current health status of the patient is unknown.

Brand Name
GNSII CON INS SZ3-4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22661413
Report Number1020279-2025-01283
Device Sequence Number7533429
Product Code JWH
UDI-Device Identifier03596010208040
UDI-Public3596010208040
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420524
Device Lot Number22LM13365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown